ITP OpenIR

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Generalized quantum games with Nash Equilibrium 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2004, 卷号: 41, 期号: 4, 页码: 553-556
Authors:  Liu, XF;  Liu, XF , Peking Univ, Dept Math, Beijing 100871, Peoples R China.
Adobe PDF(102Kb)  |  Favorite  |  View/Download:45/5  |  Submit date:2012/08/30
Strategies  
Consequences of 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2001, 卷号: 42, 期号: 8, 页码: 3665-3672
Authors:  Liu, XF;  Sun, CP;  Liu, XF , Peking Univ, Dept Math, Beijing 100871, Peoples R China.
Adobe PDF(456Kb)  |  Favorite  |  View/Download:81/12  |  Submit date:2012/08/29
Representations of U-epsilon(res)(sl(2)) via restricted q-Fock spaces 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2001, 卷号: 42, 期号: 10, 页码: 4997-5005
Authors:  Liu, XF;  Sun, CP;  Liu, XF , Beijing Univ, Dept Math, Beijing 100871, Peoples R China.
Adobe PDF(474Kb)  |  Favorite  |  View/Download:106/29  |  Submit date:2012/08/29
Deformed Boson Realization  Universal Enveloping-algebras  Quantum Group  Unity  Roots